≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

body reaction to drug.

Ive stopped using sleeping multivitamin now for the past four months since it gave me these symptoms:
1. Insomia/ sleepless nights
2. Sudden wake up from sleep with my heart beating faster.
3. Left arm and leg looks like the muscles are contracting and slightly weak. Right side is safe.
But since i stopped using the multivitamin all the symptoms stopped completely. But the same feeling now occurs when i used these drugs at wide different months.
1. Panadol. A drug for headache.
2. Oroki. A liquid cleanser.
These two drugs gave me the ealier mentioned symptoms. Now when i place my head on pillow for long i feel terribly light headed after standing up,and weak a bit at the back of my head. Plz i feel these symptoms after taking a meal high in starch and sugar too. I feel weak in my joints taking sugary things and my blood sugar is perfectly normal. plz is this a change in body system or is it because i ejaculate a lot. Plz i need to know what this is before u prescribe any homeopathy medicine. Am not in india. Am in africa. just tell me the lifestyle dat can help stop this sy
mptoms. Thanks.
 
  doyin on 2012-01-22
This is just a forum. Assume posts are not from medical professionals.
Your symptoms point to nux vomica 200. One dose each in the morning and evening for few days may help you. It is outside the purview of homeopathy to explain what physiological reasons are causing your symptoms. A homeopathic remedy offers stimulation to the vital force and don't act directly (but indirectly through the vital force) at the physiological level.
 
kadwa 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.